# SDR CA090728012

- Difficulty date: July 14, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 13,521 hours
- Engine: Pwa PT642A
- Propeller: Hartzl HCB3TN3
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 50980002825
- Condition: Cracked
- Location: Lt Wing
- Part time: 14,000 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSP, IT WAS FOUND THAT AT THE LT WING L/E, AT WS 121.966, RIB PN:50-980002-825 WAS CRACKED.  THE CRACKING APPEARED TO BE FROM FATIGUE AND NOT FROM A TOOLING MARK OR OTHER INDUCED CAUSES. THE REASON FOR THIS SDR IS THAT THIS IS THE THIRD AIRCRAFT IN OUR FLEET TO HAVE THIS TYPE OF DAMAGE FOUND AT THIS EXACT LOCATION. THE DAMAGED PART WAS REPLACED WITH NEW.
